Home > OTC >

How long does vaginal bleeding last if a woman is pregnant

Health related question in topics Vaginal Bleeding .We found some answers as below for this question "How long does vaginal bleeding last if a woman is pregnant",you can compare them.

A:Vaginal bleeding occurs in 20-30% of pregnancies during the first 20 weeks. It lasts for different amount of times for everyone. [ Source: http://www.chacha.com/question/how-long-does-vaginal-bleeding-last-if-a-woman-is-pregnant ]
More Answers to "How long does vaginal bleeding last if a woman is pregnant"
How long does vaginal bleeding last if a woman is pregnant
http://www.chacha.com/question/how-long-does-vaginal-bleeding-last-if-a-woman-is-pregnant
Vaginal bleeding occurs in 20-30% of pregnancies during the first 20 weeks. It lasts for different amount of times for everyone.

Related Questions Answered on Y!Answers

Answer Immediately!!!!!!!!!!!?
Q: 1. I am 12 weeks pregnant and I am cramping and having heavy bleeding and I am either 1 or 2 centimeters dilated. What does this mean?2. What is the largest number or babies a woman can concieve at one time, and how long would the pregnancy last?3. If I'm having a miscarriage at 12 weeks, is it early or late?4. Do I need a D&C if I miscarried later on?5. Since I miscarried in second trimester, do I need to push the remaining parts of conception out of me vaginally and when should I do this and will it make my hips wider to do a vaginal birth to a fetus?
A: It means you need to see aDoctor ASAP!!!!!!!!!!
pregnant....birth control. HELP!?
Q: i am ALWAYS freaking out that i could be pregnant. its a month to month occurance and i feel like it might take a toll on my relationship if things keep up.... i cant help but freak out every month..the thing is i am on birth control (am a "perfect pill user") i never miss a day and take my pill within 3 minutes of 12pm every day! my boyfriend and i use condoms every single time and i dont even let his p**** near me without one. he even pulls out and finishes in the condom so there's no way anything even touches me.i have my period like clockwork. every 5th placebo pill and it lasts about 4-5 days with general heaviness around the 2nd day. i guess im freaking out more with all of these posts about women having "periods while pregnant" ... what is that? last time i checked it was impossible to have a period and be pregnant....how do i know my periods arent vaginal bleeding..im so scared.someone please tell me what i can do to stop freaking out(PLEASE NO ABSTINENCE COMMENTS OR YOURE IMMATURE or ill block you :] im 20 years old and have been in a relationship, long enough to know im ready to have sex... a child just wouldn't fit in my plans right now as im in dental school for the next few years. thanks. )
A: I think that the reason you are freaking out is because of fear. There is no need to worry. You are being so careful.Yes, some women do get their period while being pregnant. I am not sure why, but I have known a few women that have had their period while they were pregnant, it was only for a month or two.
When should I expect my period after only one month on a low-dose birth control pill? Could I be pregnant?
Q: I'm sorry if this long entry confuses anyone, but I am trying to be as detailed as possible. I am also posting this in the pregnancy forum because I imagine that there could be a small chance of pregnancy in my situation.I was on OrthoTricyclen Lo for one month. I started taking the pill on 12-7-2008 and completed that packet, but I did NOT start taking the second pack. While on the pill, I spotted a couple times, but I figured that this was because my body was getting used to the hormones, as I had NEVER taken any form of artificial hormones up until that point. I started my period on either December 23 or 24, and it lasted until about January 1 or 2. It was somewhat of a heavy flow, but once again, I attributed that to the fact that this was my first time ever taking artificial hormones. Also, I did miss the two pills on December 21 and 22, but I made up for that by taking two pills on December 23 and 24th.I was due to resume my second packet of pills on January 4, but I have not taken any pills since the two that I took on December 24. Theoretically, had I taken this packet, I would be on the placebo pills this week, meaning that I would be on my period right now. I did not continue taking the pill because I decided that I no longer wanted to be on the pill since I found it to be a hassle and learned that they don‘t allow you to have “real periods,” but you have withdrawal bleeding instead. I’ve simply decided that I would rather stick to using condoms and spermicide.When I was first prescribed the pill, I was told that most women menstruate shortly after stopping the pill (some even sooner than expected), but sometimes it can take up to three months. I assume that this goes for women who have been on the pill for a substantial amount of time, as I originally told my doctor that I planned to be on the pill for a while. I don’t understand how a low-dose pill would be able to screw up my menstrual cycle after only one month of use, especially since my menstrual cycles have been fairly regular since I started it when I was 9, and I am now 23.I have not had any heavy vaginal bleeding since my period ended. I had protected sex on January 24 (Saturday), and on Sunday, when I wiped after using the bathroom, there was a huge GLOB of whitish-almost slightly pinkish/greenish mucus on the toilet paper. It was gigantic, almost as big as a quarter in diameter. There was a tiny reddish-brownish streak of blood in the middle of it. On January 27 (Tuesday), I wiped once that day and some of my mucus was slightly pink. Since then, I have had no form of bleeding or spotting whatsoever.At first, I was told that after one week of regular pill usage, I’d be able to have unprotected sex, but I have since heard that it takes at least one packet of pills to build up enough hormones in your body for the pill to be truly effective. I don’t know what to believe. I did have unprotected sex a couple times while I was on the pill. Before the last couple days, I took the pill perfectly -- I never missed a dose, and I took every one at 9 pm exactly. I did have unprotected sex a couple days before missing those two pills, but I don’t really think I could be pregnant because I have not had any early pregnancy symptoms, such as morning sickness. Since stopping the pill, I have not had unprotected sex.So, in summary, here are my basic questions:1. Has anyone out there ever been in a similar situation? If so, how did it turn out? Any advice or thoughts?2. How long would it normally take someone who was on a low dose pill for one month to get their period after stopping the pill?3. What could the light spotting and extra mucus discharge this week possibly be due to?4. I have not taken a pregnancy test yet, but I may soon. Is there seriously a small chance that I may be pregnant through all this? Has anyone out there ever had something similar happen to them?Thanks in advance for any help or answers!
A: Stop wasting our time and go take a dang test.
TOP


Prev Question: Why do some women have vaginal bleeding during pregnancy
Next Question:

People also view
  • Why do some women have vaginal bleeding during pregnancy
  • How long does vaginal bleeding last if a woman is pregnant
  • What are the multiple reasons for vaginal bleeding during pregnancy
  • What are reasons for vaginal bleeding besides having your period
  • Is vaginal bleeding normal in the second trimester of pregnancy
  • Is there always vaginal bleeding when you're pregnant
  • Can pregnancy cause vaginal bleeding, cramps, and make you lightheaded
  • Is vaginal bleeding abnormal a few weeks into your first pregnancy
  • Is vaginal bleeding a possible symptom associated with an STD
  • How abnormal is it for a 4 year old girl to have vaginal bleeding